# SDR HEEA079725

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,349 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8206562
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT PANEL IS INOPERATIVE. REPLACED LIGHT PANEL.  ALSO REPLACED BAD S2, S3, S4, S5, S6, S7, S8, S9 AND S11.  REPAIRED.  BENCH CHECK GOOD.
